# SDR UIEA2021011100023

- Difficulty date: January 11, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,272 hours, 16,999 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WON'T START.  TRANSFERED TO MDDR 140757 PER MEL 49-11-001A, DUE 21JAN21.  PERFORMED APU BITE TEST.  NO FAULTS FOUND, IAW AMM 49-61-05.  PERFORMED 4 SUCCESSFUL STARTS, IAW AMM 49-11-00.  THIS CLEARS DMI 140757.
